# SDR DALA2024080607831

- Difficulty date: August 3, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 74,474 hours, 24,402 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light Sys
- Condition: Inoperative
- Location: Seat 27-32
- Component: Emergency Light, UNKNOWN
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 EMERGENCY LIGHTS AT SEAT 27-32 INOP. CORRECTIVE ACTION: REPLACED BATTERY PACK PER B757 AMM 33-51. OPS CHECK GOOD, OK FOR SERVICE. (6062064)
